| Model Number |
MMT-523NAB |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
09/13/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose.The customer¿s blood glucose level was 548 mg/dl and 382 mg/dl.The customer stated that the reservoir lip ring was not damaged.Customer stated that there top part of insulin pump was damaged.The customer did not want to troubleshoot.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device received with detached end cap.Unable to perform functional testing including the displacement, rewind, basic occlusion, occlusion, prime and excessive no delivery test due to detached end cap.Insulin pump received with cracked reservoir tube lip.